MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING SIZE 4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIAL TRAY FIXED BEARING SIZE 4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products ----------------------------------------- 00575201601 cruciate retaining cr-flex (gsf) femoral component lot# 63029742.00595203010 articular surface size yellow/c-h 10 mm lot# 63119736.00597206532 nexgen all poly patella lot # 62884638.
 
Event or Problem Description
It was reported the patient underwent revision surgery due to tibial subsidence approximately 8 years post implantation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed as no devices, pictures, or medical records were provided; visual and dimensional evaluations could not be performed.X-rays were provided, but not reviewed by a healthcare professional as they would not have been able to enhance the investigation due to the single time point view, which would not appreciate the reported subsidence.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
TIBIAL TRAY FIXED BEARING SIZE 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18357832
Report Number0001822565-2023-03713
Device Sequence Number6923936
Product Code JWH
UDI-Device Identifier00889024208254
UDI-Public(01)00889024208254(17)250630(10)63060042
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberN/A
Device Catalogue Number00595403702
Device Lot Number63060042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight74 KG
Patient EthnicityHispanic